MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. WM CLARIS CPU; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

ST. JUDE MEDICAL, INC. WM CLARIS CPU; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number H700977
Medical Device Problem Codes Failure to Power Up (1476); Unexpected Shutdown (4019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/08/2022
Type of Reportable Event Malfunction
Event or Problem Description
During device preparation with the patient in the room, a communication issue occurred and the procedure was cancelled.The computer turned off unexpectedly and could not be turned back on.The system was attempted to restarted, the power cable was changed and the power source was changed which did not resolve the issue and the case was cancelled.
 
Additional Manufacturer Narrative
One claris display workstation was received for evaluation.Power was applied to the dws, and the dws passed power-on-self-test (post).The dws loaded the operating system then the workmate claris application successfully.Evaluation of the logs identified that there was soft data corruption.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.No non-conformances associated with the reported event were identified.Based on the investigation and information provided to abbott, the reported event was confirmed, however the root cause was not able to be isolated and the device worked as per designed.

Brand Name
WM CLARIS CPU
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.
one st. jude medical drive
st. paul MN 55117
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.
one st. jude medical drive
st. paul MN 55117
Manufacturer Contact
janna parks
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key15581605
Report Number2184149-2022-00227
Device Sequence Number6344954
Product Code DQK
UDI-Device Identifier05415067009777
UDI-Public05415067009777
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K151911
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/04/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH700977
Device Catalogue NumberH700977
Device Lot Number5336605
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/08/2022
Supplement Date Received by Manufacturer01/03/2023
Initial Report FDA Received Date10/11/2022
Supplement Report FDA Received Date01/04/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/11/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown